Alert archive / Indiana / Wind Advisories in 2006

Wind Advisory 4, NWS Northern Indiana

March 31, 20067 counties in Indiana; Cass County, Saint Joseph County, Michigan

NWS Northern Indiana issued this wind advisory at Mar 31, 2006, 4:18 AM EST for 7 counties in Indiana; Cass County, Saint Joseph County, Michigan. It took effect at Mar 31, 2006, 11:00 AM EST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Mar 31, 2006, 4:18 AM EST (09:18 UTC)
In effect from
Mar 31, 2006, 11:00 AM EST
Expired
Mar 31, 2006, 2:36 PM EST
In force
4 hr
Issued by
NWS Northern Indiana

Counties Cass County, IN, Elkhart County, IN, Fulton County, IN, Marshall County, IN, Pulaski County, IN, Starke County, IN, White County, IN, Cass County, MI, Saint Joseph County, MI

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 9.3 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2006-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2006-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1236 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KIWX 310918
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
418 AM EST FRI MAR 31 2006

...STRONG WINDS TO AFFECT PARTS OF NORTHERN INDIANA AND EXTREME
SOUTHWESTERN LOWER MICHIGAN THIS AFTERNOON...

.SOUTH WINDS OF 15 TO 25 MPH THIS MORNING WILL BECOME SOUTHWEST
AND INCREASE TO 20 TO 30 MPH WITH GUSTS AROUND 45 MPH. THIS WILL
CREATE HAZARDOUS CONDITIONS FOR THOSE DRIVING HIGH PROFILE
VEHICLES AND WORKING OUTSIDE.

INZ003>005-012>016-020-022-MIZ077>079-311730-
/O.NEW.KIWX.WI.Y.0004.060331T1600Z-060401T0100Z/
LA PORTE-ST. JOSEPH IN-ELKHART-STARKE-PULASKI-MARSHALL-FULTON IN-
KOSCIUSKO-WHITE-CASS IN-BERRIEN-CASS MI-ST. JOSEPH MI-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...KNOX...NORTH JUDSON...WINAMAC...
FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...MONTICELLO...BROOKSTON...LOGANSPORT...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS
318 AM CST FRI MAR 31 2006 /418 AM EST FRI MAR 31 2006/

...WIND ADVISORY IN EFFECT FROM 11 AM EST /10 AM CST/ THIS
MORNING TO 8 PM EST /7 PM CST/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM EST /10 AM CST/
THIS MORNING TO 8 PM EST /7 PM CST/ THIS EVENING. 

WINDS WILL BECOME SOUTHWEST AND INCREASE TO 20 TO 30 MPH WITH
GUSTS TO 45 MPH THIS AFTERNOON INTO EARLY THIS EVENING. 

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$
2 follow-up statements
000 
WWUS73 KIWX 311704
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1204 PM EST FRI MAR 31 2006

...STRONG WINDS EXPECTED ACROSS PARTS OF NORTHERN INDIANA AND
EXTREME SOUTHWESTERN LOWER MICHIGAN THIS AFTERNOON AND EARLY 
THIS EVENING...

.A STRONG LOW PRESSURE AREA WILL MOVE ACROSS THE UPPER MIDWEST
TODAY AS A COLD FRONT SURGES SOUTHEAST TOWARD THE OHIO RIVER. THE
COMBINATION OF THESE SYSTEMS WILL CAUSE WINDY CONDITIONS THIS
AFTERNOON INTO THIS EVENING.

INZ003>005-012>016-020-022-MIZ077>079-010100-
/O.CON.KIWX.WI.Y.0004.000000T0000Z-060401T0100Z/
LA PORTE-ST. JOSEPH IN-ELKHART-STARKE-PULASKI-MARSHALL-FULTON IN-
KOSCIUSKO-WHITE-CASS IN-BERRIEN-CASS MI-ST. JOSEPH MI-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...KNOX...NORTH JUDSON...WINAMAC...
FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...MONTICELLO...BROOKSTON...LOGANSPORT...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS
1104 AM CST FRI MAR 31 2006 /1204 PM EST FRI MAR 31 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/ THIS
EVENING...

WINDS WILL BECOME SOUTHWEST AND INCREASE TO 20 TO 30 MPH WITH
GUSTS TO 45 MPH THIS AFTERNOON INTO EARLY THIS EVENING.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$

SKIPPER
000 
WWUS73 KIWX 311936
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
236 PM EST FRI MAR 31 2006

...DAMAGING WINDS EXPECTED ACROSS PARTS OF NORTHERN INDIANA AND
EXTREME SOUTHWESTERN LOWER MICHIGAN THIS AFTERNOON AND EARLY THIS
EVENING...

.A STRONG LOW PRESSURE AREA WILL MOVE ACROSS THE UPPER MIDWEST
TODAY AS A COLD FRONT SURGES SOUTHEAST TOWARD THE OHIO RIVER. THE
COMBINATION OF THESE SYSTEMS WILL CAUSE WIND GUSTS TO NEAR 60 MPH
THIS AFTERNOON AND EARLY THIS EVENING.

INZ003>005-012>016-020-022-MIZ077>079-010100-
/O.UPG.KIWX.WI.Y.0004.000000T0000Z-060401T0100Z/
/O.NEW.KIWX.HW.W.0002.060331T1936Z-060401T0100Z/
LA PORTE-ST. JOSEPH IN-ELKHART-STARKE-PULASKI-MARSHALL-FULTON IN-
KOSCIUSKO-WHITE-CASS IN-BERRIEN-CASS MI-ST. JOSEPH MI-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...KNOX...NORTH JUDSON...WINAMAC...
FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...MONTICELLO...BROOKSTON...LOGANSPORT...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS
136 PM CST FRI MAR 31 2006 /236 PM EST FRI MAR 31 2006/

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EST /7 PM CST/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM EST /7 PM CST/
THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WIND GUSTS ABOVE 60 MPH WERE REPORTED AT GARY INDIANA AND MICHIGAN
CITY INDIANA. THESE STRONG WINDS ARE EXPECTED TO TRANSLATE EAST
INTO THE REMAINDER OF NORTHWEST INDIANA AND FAR SOUTHWEST LOWER
MICHIGAN. 

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH OR
GREATER ARE EXPECTED FOR AT LEAST AN HOUR...OR WIND GUSTS OF
58 MPH OR GREATER OCCUR AT ANY TIME. DAMAGE TO TREES...POWER
LINES...AND PROPERTY ARE LIKELY AND HIGH PROFILE VEHICLES SHOULD
USE EXTREME CAUTION.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this wind advisory went out at Mar 31, 12:53 AM EST, 3 hours 25 minutes earlier.

Area forecast discussion, Mar 31, 12:53 AM EST, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1253 AM EST FRI MAR 31 2006

.AVIATION...
CONVECTIVE TRENDS HAVE BEEN ON THE DOWNWARD TREND ACROSS ILLINOIS
WITH MAIN ACTIVITY NOW APPROACHING THE KPIA AND KSPI AREA. LIGHTNING
WAS CONFINED MAINLY TO A BOWING SEGMENT WEST OF KSPI. TIMING OF THIS
LINE WOULD BRING IT INTO THE KSBN AREA BETWEEN 10 AND 11Z. LINE WILL
BE OUTRUNNING BEST INSTABILITY AND UPPER SUPPORT.
HOWEVER...SUFFICIENT ELEVATED INSTABILITY APPEARS TO BE IN PLACE TO
MAINTAIN A TEMPO MENTION BUT HAVE ONLY WENT FOR A FEW HOURS AND KEPT
MVFR CIGS. SEVERAL WIND GUSTS IN THE 25 TO AS HIGH AS 35 KT RANGE
HAVE BEEN NOTED WELL AHEAD OF THE LINE AS PROFILERS SHOW INCREASING
LL FLOW AND MIXING OF THIS CONTINUING. HAVE BUMPED UP WINDS KEEPING
GUSTS AROUND 25 KTS FOR THE TIME BEING. WILL GO WITH DRY VFR TAFS AT
KFWA THROUGH 12Z.

BEYOND 12Z CHANGED VERY LITTLE AS QUESTIONS STILL REVOLVE AROUND
WIND GUST POTENTIAL IN DRY SLOT AHEAD OF THE FRONT AS WELL AS
LOCATION/EVOLUTION OF NEXT LINE OF STORMS. WILL ADD MORE DETAIL WITH
12Z TAFS.

&&

.UPDATE...
LOOKING AT THE LATEST MOSAIC RADAR LOOP AND LATEST MODEL
DATA...SHOWERS AND THUNDERSTORMS ARE NOT EXPECTED TO ARRIVE ACROSS
FAR WESTERN INDIANA UNTIL AFTER MIDNIGHT...AND NOT ACROSS THE FAR
ERN CWFA UNTIL LATE.  THUS...HAVE UPDATED THE ZONES TO DELAY THE
ARRIVAL OF PCPN...AND HAVE ALSO BUMPED THE WRN ZONES TO LIKELY
POPS.  ZONES/GRIDS HAVE BEEN SENT.
&&

.PREV DISCUSSION...
SHORT TERM...
TONIGHT AND FRIDAY...
MODEL GUIDANCE IN GOOD AGREEMENT ON MOVEMENT AND STRENGTH OF STRONG
SYSTEM TAKING SHAPE OVER THE CENTRAL PLAINS. STRONG SOUTHERLY LOW
LEVEL JET EXTENDING FROM OKLAHOMA NORTH INTO SOUTHERN MINNESOTA.
THE LOW WILL BE OVER NORTHERN WISCONSIN BY FRIDAY AFTERNOON. THE
STRONG LOW LEVEL JET OF 65KTS WILL BE OVER NORTHERN INDIANA BY
FRIDAY MORNING. AWIPS SOUNDING INDICATE GOOD DIRECTIONAL SHEAR IN
THE LOW LEVELS ACROSS THE FORECAST AREA OVERNIGHT. WARM MOIST AIR IS
ADVECTING NORTH...BUT STABILITY IS LACKING. CURRENT FORECAST TIMING
CONTINUES TO LOOK GOOD AND WAS NOT CHANGES. THE BEST CHANCE OF
STORMS WILL BE LATE TONIGHT AND AROUND DAWN FRIDAY. WITH STRONG
WINDS ANY STORMS THAT DEVELOP HAVE THE POTENTIAL OF PRODUCING
DAMAGING WINDS. TEMPERATURES TONIGHT WILL BE QUITE A BIT WARMER THAN
LAST NIGHT WITH LOWS IN THE UPPER 40S AND 50S. RAISE LOWS WITH
STRONG WARM AIR ADVECTION AND INCREASING CLOUDS.

INSTABILITY FINALLY MOVES INTO NORTHERN INDIANA AND NORTHWEST OHIO
BY FRIDAY AFTERNOON. EVEN THOUGH THAT INSTABILITY IS LIMITED WITH
CAPE OF 500 J/KG ON THE NAM MODEL. GFS HAS EVEN LESS...BUT THIS SEEM
UNREALISTIC CONSIDERING THE STRONG ADVECTION OF MOISTURE AND SOLAR
HEATING BEING POSSIBLE FRIDAY AFTERNOON.  CURRENT FORECAST HAS THIS
WELL COVERED AND WAS NOT CHANGES. SPC HAS MUCH OF NORTHERN
INDIANA...NORTHWEST OHIO AND SOUTHERN MICHIGAN IN A SLIGHT RISK FOR
SEVERE WEATHER...WITH THE GREATEST THREAT BEING DAMAGING WINDS.
RAISED HIGH TEMPERATURES FRIDAY A FEW DEGREES FROM THE CURRENT
FORECAST WITH MORE SUN EXPECTED.

LONG TERM...
FRIDAY NIGHT THROUGH THURSDAY...
STORM SYSTEM OVER NORTHWEST WISCONSIN MOVES SOUTHERN ONTARIO WITH
HIGH PRESSURE BUILDING IN FROM THE NORTHWEST. CURRENT WEATHER
PATTERN IS VERY PROGRESSIVE WITH STORM SYSTEMS CROSSING THE UNITED
STATES EVERY 2 TO 3 DAYS. THE NEXT SYSTEM IS EXPECTED IN THE WESTERN
LOWER GREAT LAKES REGION SUNDAY NIGHT AND MONDAY BRINGING ANOTHER
CHANCE OF SHOWERS AND THUNDERSTORMS. RAISE HIGH TEMPERATURES ON
SUNDAY WITH STRONG WARM AIR ADVECTION EXPECTED AHEAD OF THE THIS
SYSTEM.

THERE IS A CHANCE OF SEVERE THUNDERSTORMS WITH THIS SYSTEM...BUT THE
SITUATION IS TOO UNCERTAIN AT THIS TIME. ANOTHER SHOT OF COOLER
WEATHER FOLLOWS THIS SYSTEM...WITH THE NEXT SYSTEM EXPECTED TO MOVE
ACROSS THE AREA NEXT THURSDAY NIGHT. THIS SYSTEM DOES NOT LOOK AS
STRONG AS THE ONE ON MONDAY...BUT ADDED A CHANCE OF SHOWERS AND
THUNDERSTORMS. ECMWF IS A BIT SLOWER WITH MOVEMENT AND STRENGTH OF
EACH SYSTEM AND WAS GENERALLY FOLLOWED.

TEMPERATURES WERE RAISED A COUPLE OF DEGREES IN THE EXTENDED PERIOD
AS THE LONGWAVE WIND PATTERN CONTINUES MOVING SLOWLY NORTH.
&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM 7 AM FRIDAY TO 12 PM EST SATURDAY FOR
LMZ043-LMZ046.

&&

AVIATION...FISHER
UPDATE...HICKMAN
SHORT TERM/LONG TERM...GLL
Hazardous weather outlook, Mar 30, 5:08 AM EST, 23 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
508 AM EST THU MAR 30 2006

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-311015-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
408 AM CST THU MAR 30 2006 /508 AM EST THU MAR 30 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP MAINLY WEST OF ROUTE 31
LATER TONIGHT. ISOLATED SEVERE STORMS WILL BE POSSIBLE WITH LARGE
HAIL AND DAMAGING WINDS BEING THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE LIKELY THROUGH MID MORNING FRIDAY EAST OF
ROUTE 31 AS A BOUNDARY MOVES THROUGH THE AREA. AN ISOLATED STRONG
TO SEVERE STORM WILL STILL BE POSSIBLE. ADDITIONAL THUNDERSTORMS
ARE EXPECTED TO DEVELOP ALONG A COLD FRONT THROUGH THE REMAINDER
OF FRIDAY. IF SUFFICIENT HEATING AHEAD OF THE FRONT...AN
INCREASED RISK FOR SEVERE WEATHER WOULD EXIST...ESPECIALLY
SOUTHEAST OF A COLDWATER MICHIGAN TO WARSAW TO LOGANSPORT INDIANA
LINE FROM LATE FRIDAY MORNING INTO THE AFTERNOON. LARGE HAIL AND
DAMAGING WINDS WILL BE THE MAIN THREAT WITH THE STRONGER STORMS.

A CHANCE FOR THUNDERSTORMS WILL RETURN FOR SUNDAY NIGHT AND
MONDAY. DEPENDING ON THE TRACK OF LOW PRESSURE...SEVERE WEATHER
MAY BE OF CONCERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT INTO FRIDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX

LMZ043-046-061-311015-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
508 AM EST THU MAR 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE LIKELY LATER TONIGHT. LOCALLY HIGHER WINDS
AND WAVES WILL BE POSSIBLE IN AND AROUND THESE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WINDS AND WAVES ARE EXPECTED TO POSE A THREAT TO SMALL CRAFT FRIDAY
AND FRIDAY NIGHT. WAVES WILL INCREASE TO 3 TO 6 FEET OUTSIDE
THUNDERSTORMS...WITH LOCALLY HIGHER WINDS AND WAVES IN AND NEAR
THUNDERSTORMS ON FRIDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 2:36 PM ESTHigh Wind WarningIWXCass, Elkhart, Fulton, Marshall, Pulaski, Starke and 1 more5 hr
Mar 31, 5:42 PM ESTSevere Thunderstorm WarningIWXCass, Miami33 min
Mar 31, 6:04 PM ESTSevere Thunderstorm WarningIWXWabash26 min
Mar 31, 6:31 PM ESTSevere Thunderstorm WarningIWXGrant44 min
Mar 31, 6:33 PM ESTSevere Thunderstorm WarningIWXHuntington27 min
Mar 31, 6:35 PM ESTSevere Thunderstorm WarningIWXBlackford, Grant55 min
Mar 31, 6:57 PM ESTSevere Thunderstorm WarningIWXAdams, Wells33 min
Mar 31, 4:56 PM ESTSevere Thunderstorm WarningIWXBranch34 min

Nearby

Wind Advisories in Indiana, 2006Wind Advisories in Michigan, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.